About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 490673, 9 pages
http://dx.doi.org/10.1155/2013/490673
Research Article

Nonlocal Problems for Fractional Differential Equations via Resolvent Operators

1Department of Mathematics, Changshu Institute of Technology, Suzhou, Jiangsu 215500, China
2Laboratoire CEREGMIA, Université des Antilles et de la Guyane, Campus Fouillole, Guadeloupe (FWI) 97159 Pointe-à-Pitre, France

Received 7 April 2013; Accepted 15 May 2013

Academic Editor: Sotiris Ntouyas

Copyright © 2013 Zhenbin Fan and Gisèle Mophou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenbin Fan and Gisèle Mophou, “Nonlocal Problems for Fractional Differential Equations via Resolvent Operators,” International Journal of Differential Equations, vol. 2013, Article ID 490673, 9 pages, 2013. doi:10.1155/2013/490673